# SDR 2007UALA04771

- Difficulty date: November 19, 2007
- Submitted: November 26, 2007
- Operation: Air carrier
- Aircraft: N399UA
- Make and model: Boeing 737322
- Aircraft serial: 24674
- Aircraft time: 48,570 hours, 33,417 cycles
- Engine: Cfmint CFM563C1
- Engine time: 45,247 hours, 28,167 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Leaking
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF AND CLIMB; MUSTY, DIRTY SOCK ODOR IN COCKPIT.  FOUND EVIDENCE OF INTERNAL OIL LEAK AT HPC STAGE 1, 2, & 3.  REPLACED ENGINE.
